2Department of Internal Medicine, Gaziantep University, Gaziantep, Türkiye
3Department of Endocrinology, Gaziantep University, Gaziantep, Türkiye
4Department of Nephrology ,Gaziantep University, Gaziantep, Türkiye
5Department of Gastroenterology, Gaziantep University, Gaziantep, Türkiye
Crohn's disease (CD) is a chronic inflammatory disease characterized by transmural and segmental involvement that can affect the entire gastrointestinal tract. Hypokalemic periodic paralysis (HPP) is an uncommon channelopathy marked by episodic bouts of acute muscle weakness accompanied by hypokalemia. While osmotic diuretics, insulin, cisplatin, amphotericin B, aminoglycosides, and infliximab are commonly associated drugs, steroids can also, albeit rarely, lead to this condition. Steroids may induce transcellular potassium shifts and resultant hypokalemia through various mechanisms, including increased sodium levels, steroid-induced hyperinsulinemia, and hyperglycemia. Through this case presentation, we aim to highlight a rare cause of myopathy and paralysis and contribute to the existing literature.